The billiard on an ellipsoid as an integrable system

Percy Deift, L.C. Li, Carlos Tomei

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)21-28
JournalMatematica Contemporanea
Volume3
StatePublished - 1992

Cite this

The billiard on an ellipsoid as an integrable system. / Deift, Percy; Li, L.C.; Tomei, Carlos.

In: Matematica Contemporanea, Vol. 3, 1992, p. 21-28.

Research output: Contribution to journalArticle

Deift, Percy ; Li, L.C. ; Tomei, Carlos. / The billiard on an ellipsoid as an integrable system. In: Matematica Contemporanea. 1992 ; Vol. 3. pp. 21-28.
@article{69ae4d9404fb4adbba5d3552114040cc,
title = "The billiard on an ellipsoid as an integrable system",
author = "Percy Deift and L.C. Li and Carlos Tomei",
year = "1992",
language = "English (US)",
volume = "3",
pages = "21--28",
journal = "Matematica Contemporanea",

}

TY - JOUR

T1 - The billiard on an ellipsoid as an integrable system

AU - Deift, Percy

AU - Li, L.C.

AU - Tomei, Carlos

PY - 1992

Y1 - 1992

M3 - Article

VL - 3

SP - 21

EP - 28

JO - Matematica Contemporanea

JF - Matematica Contemporanea

ER -